Discussions By Condition: I cannot get a diagnosis.

Have lot's of weird symptoms- Just started at once

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: kwillow
  • November 9, 2006
  • 04:26 PM

Ok- the first symptom is like a yeast infection. There is vaginal discharge that is cottage cheese like and white and smells like yeast- but no itching or anything. Also, a small bump(like an ingrown hair- but no hair) has formed on the inside lip of my vagina. There was just one and it formed about 2 days ago and hasn't gone away yet. I don't have regular periods- i just went off the shot- and i've been waiting for my period to start up again before i go get a perscription for the pill. The date of my next shot was supposed to be 10/26/06 and my period still hasn't started. Also, my lower abdomen has felt swollen and hard to the touch- it's not sore- just stiff and somewhat bloated- that has been for almost 5 days now. I've been having really irregular bowel movements. And my urine has been clowdy and has an odor and my bladder kind of hurts when i pee. All of this stuff has started in the past 5 days. I've had one partner for the past year and we always use a condom and birth control. I'm 23, but all the things that i find refer to mynopause (that's not it:)) I can't get into my gyno for over a week and I'm freaking out. If ANYONE has any ideas or advice PLEASE HELP!!!! I really don't know what to do. I thought maybe pregnancy- but that I haven't had any other symptoms- and the timing for conception doesn't work out. Any ideas would be helpful. Thanks!!!!!!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?